This publication is cited in the following 23 articles:
Matthew Visomirski, Christopher Griffin, “Integrability of generalised skew-symmetric replicator equations via graph embeddings”, J. Phys. A: Math. Theor., 58:1 (2025), 015701
Christopher Griffin, Rongling Wu, “Higher-order dynamics in the replicator equation produce a limit cycle in rock-paper-scissors”, EPL, 142:3 (2023), 33001
David Gómez-Ullate, Yves Grandati, Robert Milson, “Shape invariance and equivalence relations for pseudo-Wronskians of Laguerre and Jacobi polynomials”, J. Phys. A: Math. Theor., 51:34 (2018), 345201
D Bermudez, David J Fernández C, “A connection between supersymmetric quantum mechanics and Painlevé V equation”, J. Phys.: Conf. Ser., 624 (2015), 012012
R N Garifullin, I T Habibullin, R I Yamilov, “Peculiar symmetry structure of some known discrete nonautonomous equations”, J. Phys. A: Math. Theor., 48:23 (2015), 235201
Engelbrecht J.R., Mirollo R., “Structure of Long-Term Average Frequencies for Kuramoto Oscillator Systems”, Phys. Rev. Lett., 109:3 (2012), 034103
Kuznetsov A.P., Sataev I.R., Sedova Yu.V., Tyuryukina L.V., “O modelirovanii dinamiki svyazannykh avtokolebatelnykh ostsillyatorov s pomoschyu prosteishikh fazovykh otobrazhenii”, Izvestiya vysshikh uchebnykh zavedenii. Prikladnaya nelineinaya dinamika, 20:2 (2012), 112–137
On modelling the dynamics of coupled self-oscillators using the simplest phase maps
Yu. S. Ilyashenko, D. A. Ryzhov, D. A. Filimonov, “Phase-lock effect for equations modeling resistively shunted Josephson junctions and for their perturbations”, Funct. Anal. Appl., 45:3 (2011), 192–203
Ian Marquette, “An infinite family of superintegrable systems from higher order ladder operators and supersymmetry”, J. Phys.: Conf. Ser., 284 (2011), 012047
H Aratyn, J F Gomes, A H Zimerman, “Higher order Painlevé equations and their symmetries via reductions of a class of integrable models”, J. Phys. A: Math. Theor., 44:23 (2011), 235202
P. Winternitz, “Superintegrability with second- and third-order integrals of motion”, Phys. Atom. Nuclei, 72:5 (2009), 875
Ian Marquette, Pavel Winternitz, “Superintegrable systems with third-order integrals of motion”, J. Phys. A: Math. Theor., 41:30 (2008), 304031
Arnold's Problems, 2005, 181
A. V. Yurov, V. A. Yurov, “Nonsingular brane solutions via the Darboux transformation”, Phys. Rev. D, 72:2 (2005)
Peter A. Clarkson, Andrew N.W. Hone, Nalini Joshi, “Hierarchies of Difference Equations and Bäcklund Transformations”, JNMP, 10:Supplement 2 (2003), 13
A B Shabat, “Discretization of the Schroumldinger spectral problem”, Inverse Problems, 18:4 (2002), 1003
A.A. Zaitsev, S.B. Leble, “Division of differential operators, intertwine relations and darboux transformations”, Reports on Mathematical Physics, 46:1-2 (2000), 165
V. M. Eleonsky, V. G. Korolev, “Isospectral problem for Schrödinger operator: Evolutional viewpoint”, Journal of Mathematical Physics, 40:4 (1999), 1977
David J Fernández C, Véronique Hussin, “Higher-order SUSY, linearized nonlinear Heisenberg algebras and coherent states”, J. Phys. A: Math. Gen., 32:19 (1999), 3603
S. Yu. Sadov, “Width of parametric resonance regions for equations on a torus”, Math. Notes, 64:1 (1998), 110–115